MathSciNet Relay Station
MathSciNet bibliographic data
MR1952183 (2003k:60095) 60G44 (60F17)
Van Zanten, Harry Continuous Ocone martingales as weak limits of rescaled martingales. Electron. Comm. Probab. 7 (2002), 215–222 (electronic).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement